# SDR SIMA201029502

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 29,811 hours, 25,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 6912873012
- Condition: Discharged
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3655 THE FLIGHT ATTENDANT REPORTED SOME OF THE EMERGENCY LIGHTS ON IN CABIN ON PREFLIGHT.  ALSO THE CREW REPORTED EMERGENCY LIGHTS WERE OFF IN COCKPIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND RELACED THE NR 3 AND NR 4 CHARGER AND BATTERY POWER SUPPLY IAW WC 33-700-19.  THE AIRCRAFT WAS RETURNED TO SERVICE.
